# SDR 2020F00451

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: General aviation
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 13,352 hours, 10,454 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 66210509
- Condition: Corroded
- Location: Rt Wing
- Part time: 13,352 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN FILLER CORROSION ENGINEERING LETTER DQ27848M1.
